# SDR AALA202103109006

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 33,780 hours, 13,565 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH AFT LAVATORY LOCKS ARE DIFFICULT TO OPERATE. CLEANED AND LUBRICATED BOTH LEFT AND RIGHT (AALA202103109019) LAVATORIES LOCKS.
